# SDR GTIA2020031935109

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 11,322 hours, 5,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist System
- Condition: Low
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/2 DOOR ASSIST REQUIRES SERVICE -SERVICED R2 DOOR ASSIST IAW AMM 52-10-00
